I'am a 59 yr. old female, for the last 6 mo. I started having tremors of the Neck/Head (Shaking) I also have shakie hands both sides. I do have hypothyroid, in which I had 1/2 of my lfet lobe removed because of nodules, I do take 100 mg. of synthyroid, each day, last March I had low Vit D levels, so I 'am on RX for 50,000 of Vit D, once a week now. Would like to know what would cause low vit D, and the tremors that I have in my neck/head, My Dr. said that my recent Lab work was fine. I had a elderly aunt that had Parkinson.
Any answer's would be appreciated.
Hi there. You had partial removal of left thyroid lobe 7 years back, most likely also resecting one of the 4 parathyroid glands along with causing altered calcium metabolism. you are taking thyroid supplements and a possible hypocalcaemia leading to tremors in hands, head and neck. Also possible cause of hypocalcaemia is your menopausal age group due to falling estrogen levels which control calcium metabolism in bones. You need to supplement for calcium levels after checking them. parkinson’s disease can be evaluated for the resting tremors, other symptoms being, cog wheel rigidity, postural instability, slowness of movement and cognitive dysfunction. Consult a gynecologist, neurologist and an endocrinologist for the needful investigations and management. Take care.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.